Cookies?
Library Header Image
LSE Research Online LSE Library Services

Route-N-consistent semiparametric regression

Robinson, Peter (1988) Route-N-consistent semiparametric regression. Econometrica, 56 (4). pp. 931-954. ISSN 0012-9682

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1440/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only